# SDR AALA200800999

- Difficulty date: April 17, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT WIRING AT MAIN DECK CREW REST FORWARD CLOSET EXPOSED.  REPLACED PROTECTIVE COVER FOR EMERGENCY LIGHT WIRING AT MAIN DECK CREW REST FORWARD CLOSET.  SYSTEM GROUND CHECKED NORMAL OPERATION.
